Alert archive / Florida / Wind Advisories in 2010
Wind Advisory 1, NWS Key West, FL
NWS Key West, FL issued this wind advisory at Feb 12, 2010, 4:05 PM EST for Monroe County, Florida. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2010, 4:05 PM EST (21:05 UTC)
- Expired
- Feb 13, 2010, 3:33 AM EST
- In force
- 11 hr
- Issued by
- NWS Key West, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842 WWUS72 KKEY 122105 NPWKEY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 405 PM EST FRI FEB 12 2010 ...WIND ADVISORY IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 5 AM SATURDAY MORNING... FLZ076>078-130515- /O.NEW.KKEY.WI.Y.0001.100212T2105Z-100213T1000Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST 405 PM EST FRI FEB 12 2010 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A WIND ADVISORY FOR ALL THE FLORIDA KEYS WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR FREQUENT GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD BE ALERT FOR SUDDEN GUSTS OF WIND... ESPECIALLY ON BRIDGES...WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE.USE EXTRA CAUTION. && $$ APA
1 follow-up statement
780 WWUS72 KKEY 130833 NPWKEY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 333 AM EST SAT FEB 13 2010 ...WIND ADVISORY CANCELLED... FLZ076>078-130945- /O.CAN.KKEY.WI.Y.0001.000000T0000Z-100213T1000Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST 333 AM EST SAT FEB 13 2010 ...WIND ADVISORY IS CANCELLED... SUSTAINED WINDS OF 30 MPH...OR FREQUENT GUSTS IN EXCESS OF 35 MPH...ARE NO LONGER EXPECTED IN THE FLORIDA KEYS. THEREFORE...THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE WIND ADVISORY THAT WAS IN EFFECT FOR ALL OF THE FLORIDA KEYS. $$ BS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this wind advisory went out at Feb 12, 10:45 AM EST, 5 hours 20 minutes earlier.
Area forecast discussion, Feb 12, 10:45 AM EST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1045 AM EST FRI FEB 12 2010
...STRONG WINDS EXPECTED TONIGHT...
.DISCUSSION...
CURRENTLY - A DEEPENING LOW PRESSURE SYSTEM MOVING RAPIDLY EASTWARD
THROUGH THE CENTRAL GULF OF MEXICO HAS VEERED LOCAL WINDS TO
SOUTHEAST...AND OVER LAND RUNNING 10 TO 15 MPH OVER THE ISLAND CHAIN
AND WATERS TO THE NORTH. WARMER WATERS OVER THE ATLANTIC WATERS HAS
ALLOWED MORE EFFECTIVE MIXING AND WINDS ARE 15 TO 20 KNOTS AND
GUSTY...WITH THE HIGHEST WINDS OVER THE WESTERN STRAITS. THE ONSET
OF SOUTHEASTERLY FLOW HAS RAPIDLY INCREASED TEMPERATURES THIS
MORNING...AND TEMPERATURES RE NOW IN THE LOWER 70S...WITH DEW
POINTS NEAR 60. THIS MORNINGS SOUNDING CONTINUED TO INDICATE A
STABLE ENVIRONMENT...WITH SEVERAL STABLE LAYERS...AND NO CAPE.
HOWEVER...AN ORGANIZED VEERING FLOW IS TAKING SHAPE..WITH 20 KNOT
SOUTHEASTERLIES JUST ABOVE THE SURFACE...TURNING TO SOUTHWEST AND 20
KNOTS BY 4000 FT. PWATS HAVE COME UP CONSIDERABLY...AND PER THE
LATEST GPS PWAT SENSORS...IS CURRENTLY 1.2 INCHES. SKIES ARE PARTLY
CLOUDY DUE TO LAYERED MID AND UPPER LEVEL CLOUDS MOVING QUICKLY
NORTHEASTWARD ACROSS OUR AREA. HOWEVER...LITTLE LOW LEVEL CLOUD
COVER IS EVIDENT...AND NO SHOWER ACTIVITY IS YET PRESENT IN THE KEYS
AREA.
SHORT TERM UPDATE (THIS AFTERNOON AND TONIGHT)...
THE DEEPENING LOW IN THE CENTRAL GULF OF MEXICO WILL RACE RAPIDLY
EASTWARD...MOVING ACROSS CENTRAL FLORIDA THIS EVENING. AS THE LOW
MOVES NORTH OF THE KEYS...WINDS WILL STRENGTHEN SUBSTANTIALLY OUT OF
THE SOUTH...AND A WIND ADVISORY MAY BE REQUIRED FOR THE FLORIDA KEYS
BY THIS EVENING...FOR STRONG GUSTY WINDS OF 25 TO 30 MPH. IN
RESPONSE STRONG WARM AIR ADVECTION WILL QUICKLY MOISTEN AND WARM OUR
LOW LEVEL ENVIRONMENT. WHILE THERE WILL BE A BRIEF WINDOW OF GOOD
LOW LEVEL HELICITY...LOW CAPE...AND THE TIMING OF DESTABILIZATION
WILL BE A LIMITING FACTOR. MOST SHOWER AND THUNDERSTORM ACTIVITY
WILL LIKELY OCCUR ALONG A SWATH ALONG AND AHEAD OF THE PREFRONTAL
TROUGH...WITH A FEW OF THE SHOWERS AND THUNDERSTORMS POSSIBLY BEING
STRONG...WITH WIND GUSTS OF AROUND 40 MPH. HIGHS TODAY SHOULD OCCUR
LATE THIS AFTERNOON...REACHING THE MID 70S WITH DEW POINT
TEMPERATURES IN THE MID 60S. WINDS WILL SHIFT WEST AFTER THE
PREFRONTAL TROUGH MOVES THROUGH....THEN NORTHWEST BEFORE MIDNIGHT AS
THE COLD FRONT DRIVES THROUGH. STRONG COLD AIR ADVECTION BEHIND THE
COLD FRONT WILL POUR COOLER AND DRIER AIR THROUGH THE KEYS
AREA...AND OVERNIGHT LOWS WILL BE IN THE UPPER 50S TO NEAR 60.
STRONG WINDS WILL CONTINUE TONIGHT...AND GRADUALLY SLACKEN TOMORROW
AS THE LOW RACES OFF IN THE NORTH ATLANTIC. THE FORECAST REASONING
OF THE PREVIOUS FORECASTER REMAINS ON TRACK...AND ONLY SMALL TWEAKS
IN WIND VALUES AND WILL BE MADE IN THE MORNING UPDATE.
&&
.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL KEYS COASTAL WATERS
TODAY DUE TO INCREASING WINDS. WINDS HAVE ALREADY COME UP TO SMALL
CRAFT ADVISORY CRITERIA ACROSS MUCH OF THE STRAITS...WITH GUSTS
AROUND 25 KNOTS. COOLER WATERS OVER THE GULF AND BAY SIDE WATERS IS
KEEPING WINDS THERE 10 TO 15 KNOTS. AS A DEVELOPING NEARS CENTRAL
FLORIDA...GRADIENT WINDS WILL EVENTUALLY ALLOW THE STRONGER WINDS TO
REACH INTO THE GULF AND BAY SIDE WATERS. THE ONGOING FORECAST
REMAINS ON TRACK...AND A GALE WATCH REMAINS IN EFFECT. THE UNUSUALLY
TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW...WILL MEAN A GALE
WARNING WILL LIKELY BE REQUIRED FOR ALL KEYS WATERS BY THIS EVENING.
WINDS WILL GRADUALLY VEER TO SOUTHERLY...AND THEN WEST AS A
PREFRONTAL TROUGH MOVES THROUGH THE KEYS. A SWATH OF FAST MOVING
SHOWERS AND A FEW THUNDERSTORMS IS EXPECTED ACCOMPANY THE PREFRONTAL
TROUGH. SOME OF THIS ACTIVITY MAY BE STRONG. WINDS WILL THEN SHIFT
NORTHWEST AS THE COLD FRONT REACHES THE KEYS AREA. MARINERS SHOULD
STAY TUNED TO LATEST ADVISORIES AND WARNINGS FOR THIS EVENINGS EVENT.
&&
.AVIATION...
THROUGH 00Z...VFR CONDITIONS WILL PREVAIL MOST OF TODAY AT THE KEY
WEST AND MARATHON TERMINALS. BY LATE THIS AFTERNOON AND EARLY THIS
EVENING...A BAND OF SHOWERS AND PERHAPS A THUNDERSTORM WILL APPROACH
FROM THE GULF...WHICH SHOULD MOVE THROUGH BY AROUND 02Z. IN
ADDITION...WINDS WILL TURN SOUTH TO SOUTHWEST BY AFTERNOON...AND
INCREASE VIGOROUSLY BETWEEN 25 AND 40 KNOTS FROM THE SURFACE TO 3000
FEET LEADING TO PERHAPS SIGNIFICANT WIND SHEAR BY MID TO LATE
AFTERNOON. SEE THE LATEST SIGMETS FOR CONVECTIVE TRENDS AND AIRMETS
FOR TURBULENCE UPDATES.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL KEYS COASTAL WATERS...
GMZ031-032-033-052-053-054-072-073-074-075.
GALE WATCH IN EFFECT FOR ALL KEYS COASTAL WATERS...
GMZ031-032-033-052-053-054-072-073-074-075.
&&
11/APA
VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWESTHazardous weather outlook, Feb 12, 2:40 PM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 240 PM EST FRI FEB 12 2010 UPDATED TO INSERT SEVERE THUNDERSTORM WATCH FOR ALL THE FLORIDA KEYS FLZ076-077-078-GMZ031-032-033-052-053-054-072-073-074-075-131100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 240 PM EST FRI FEB 12 2010 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM... ...A WIND ADVISORY WILL LIKELY BE REQUIRED FOR THE FLORIDA KEYS TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL KEYS WATERS... ...A GALE WARNING WILL BE REQUIRED FOR ALL KEYS COASTAL WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT STRONG SOUTH TO SOUTHWEST WINDS WILL PRECEDE AN APPROACHING NARROW SQUALL LINE THIS EVENING. A FEW SHOWERS AND THUNDERSTORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SUSTAINED SOUTHWEST SURFACE WINDS OF 25 TO 30 MPH THIS EVENING WILL SHIFT TO NORTHWEST IN WAKE OF THE SQUALL LINE TONIGHT. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN EFFECT FOR THE FLORIDA KEYS TONIGHT FOR SUSTAINED WINDS OF 30 TO 39 MPH FOR A PERIOD OF ONE HOUR OR LONGER. IN ADDITION...AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL STRENGTHEN AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE FLORIDA PENINSULA TONIGHT. AS A RESULT...SOUTHWEST WINDS OF NEAR 25 KNOTS WITH HIGHER GUSTS WILL TURN WEST NORTHWEST AND INCREASE TO NEAR 30 KNOTS WITH GUSTS NEAR 40 KNOTS. HENCE...A GALE WARNING WILL LIKELY BE IN EFFECT FOR ALL KEYS COASTAL WATERS TONIGHT. ALSO...SUSTAINED SOUTHWEST SURFACE WINDS OF 25 TO 30 MPH WILL SHIFT TO NORTHWEST IN WAKE OF THE SQUALL LINE TONIGHT. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN EFFECT FOR THE FLORIDA KEYS TONIGHT FOR SUSTAINED WINDS OF 30 TO 39 MPH FOR A PERIOD OF ONE HOUR OR LONGER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS SATURDAY AND SATURDAY NIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MAY BE REQUIRED FOR OFFSHORE ATLANTIC WATERS SOUTH OF THE AREA FROM THE MARQUESAS KEYS TO THE DRY TORTUGAS SUNDAY MORNING. IN ADDITION...WIND CHILL READINGS MAY FALL INTO THE MID AND UPPER 30S IN THE UPPER KEYS EARLY SUNDAY MORNING. AT PRESENT...THERE IS STILL SOME UNCERTAINTY ON WHETHER A WIND CHILL ADVISORY CRITERIA (35 DEGREES OR LOWER FOR A PERIOD OF 4 HOURS OR MORE) WILL BE MET FOR THE UPPER KEYS EARLY SUNDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SUNDAY AFTERNOON THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT WIND OBSERVATIONS TO THE NATIONAL WEATHER SERVICE IN KEY WEST THIS EVENING AND TONIGHT. APA
In the hours before
Special weather statement, Feb 12, 3:12 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 312 PM EST FRI FEB 12 2010 FLZ076-077-078-131000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST 312 PM EST FRI FEB 12 2010 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM... ...A WIND ADVISORY WILL LIKELY BE IN EFFECT THIS EVENING... AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL INTENSIFY FURTHER AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE FLORIDA PENINSULA TONIGHT. AS A RESULT...STRONG SOUTHWEST WINDS WILL PRECEDE A NARROW SQUALL LINE. A FEW SHOWERS AND THUNDERSTORMS MAY DELIVER WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30 MPH THIS EVENING...THEN SHIFT TO NORTHWEST IN WAKE OF THE SQUALL LINE. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN EFFECT FOR THE FLORIDA KEYS TONIGHT. A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH WILL OCCUR FOR A PERIOD OF ONE HOUR OR LONGER. HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE LOWER 60S SATURDAY...BEFORE DROPPING BETWEEN 40 AND 45 IN THE UPPER KEYS SATURDAY NIGHT. WIND CHILL READINGS SHOULD MAY FALL TO NEAR 35 DEGREES IN THE UPPER KEYS EARLY SATURDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR CHANNEL 76 ON YOUR LOCAL CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST STATEMENTS CONCERNING THIS WEATHER EVENT ISSUED BY YOUR NATIONAL WEATHER SERVICE RIGHT HERE IN KEY WEST. APA
Special weather statement, Feb 12, 3:14 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KEY WEST FL 314 PM EST FRI FEB 12 2010 FLZ076-077-078-131000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- INCLUDING THE COMMUNITIES OF...KEY LARGO...MARATHON...KEY WEST 314 PM EST FRI FEB 12 2010 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM... ...A WIND ADVISORY WILL LIKELY BE IN EFFECT THIS EVENING... AN AREA OF LOW PRESSURE OVER THE EAST CENTRAL GULF OF MEXICO WILL INTENSIFY FURTHER AS IT MOVES EAST ACROSS THE CENTRAL PORTION OF THE FLORIDA PENINSULA TONIGHT. AS A RESULT...STRONG SOUTHWEST WINDS WILL PRECEDE A NARROW SQUALL LINE. A FEW SHOWERS AND THUNDERSTORMS MAY DELIVER WIND GUSTS IN EXCESS OF 58 MPH AS THE SQUALL LINE CROSSES THE FLORIDA KEYS THIS EVENING. HENCE...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL THE FLORIDA KEYS UNTIL 10 PM. OTHERWISE...SOUTH WINDS OF AROUND 20 MPH WILL TURN SOUTHWEST AND INCREASE TO 25 TO 30 MPH THIS EVENING...THEN SHIFT TO NORTHWEST IN WAKE OF THE SQUALL LINE. GIVEN THE CLOSE PROXIMITY OF THE AFOREMENTIONED AREA OF LOW PRESSURE TO THE FLORIDA KEYS...A WIND ADVISORY WILL LIKELY BE IN EFFECT FOR THE FLORIDA KEYS TONIGHT. A WIND ADVISORY MEANS SUSTAINED WINDS OF 30 TO 39 MPH WILL OCCUR FOR A PERIOD OF ONE HOUR OR LONGER. HIGH TEMPERATURES WILL STRUGGLE TO GET OUT OF THE LOWER 60S SATURDAY...BEFORE DROPPING BETWEEN 40 AND 45 IN THE UPPER KEYS SATURDAY NIGHT. WIND CHILL READINGS SHOULD MAY FALL TO NEAR 35 DEGREES IN THE UPPER KEYS EARLY SATURDAY NIGHT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR CHANNEL 76 ON YOUR LOCAL CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST STATEMENTS CONCERNING THIS WEATHER EVENT ISSUED BY YOUR NATIONAL WEATHER SERVICE RIGHT HERE IN KEY WEST. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:21 AM EST | Small Craft Advisory | KEY | 12 hr | |
| Feb 12, 3:58 PM EST | Special Marine Warning | KEY | 62 min | |
| Feb 12, 4:23 PM EST | Gale Warning | KEY | 12 hr | |
| Feb 12, 4:56 PM EST | Special Marine Warning | KEY | 64 min | |
| Feb 12, 5:19 PM EST | Severe Thunderstorm Warning | KEY | Monroe | 86 min |
| Feb 12, 5:55 PM EST | Special Marine Warning | KEY | 65 min | |
| Feb 12, 6:53 PM EST | Severe Thunderstorm Warning | KEY | Monroe | 22 min |
| Feb 12, 6:58 PM EST | Special Marine Warning | KEY | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.